Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Generalisation of a “square” functional equation

Arjun K. Gupta

Vol. 57 (1975), No. 2, 419–422

Recently the difference equation defining the triangular array of binomial coefficients, known as Pascal’s triangle, has been extended to a square functional equation which generates a tableau of numbers. In the present paper these results have been generalised and the generating function for this new set of numbers has been obtained. Several relations among these numbers, which help construct the tableau, are studied. Some further generalisations of these numbers are also given.

Mathematical Subject Classification 2000
Primary: 39A10
Received: 26 August 1974
Published: 1 April 1975
Arjun K. Gupta
Bowling Green State Univ.
Bowling Green OH
United States